Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Diabetic, got severe cough at night after starting bigomet sr. Can I change this medication?

My mother at 70 s diagnosed diabetes in August this yr 2012 during cataract operation,initially she has been given alpride 1 before meal in morning & was controlled but recently when to other doctor he in giving bigomet sr 500 thrice a day,she has suffering from khansi( cough )repeatedly at night,sugar is being about 90.Can we change this medication one at morning or night?pls help...
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Seems to early diabetic,comorbid conditions like HT,IHD,B.A, not known, and any other medication not mentioned. For early diabetic life style modification wit appropriate dose of metformin is good,provided if your renal parameters are normal,but reduced dose of metformin is enough because of elderly, take it as 500mg bd, if cough persist conult physician to find out the cause.
All the best
Dr.p.r.ganesan, diabetologist.
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor